Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 38, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 1, 2014, 1:35 PM CDT for Holt County, Nebraska. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2014, 1:35 PM CDT (18:35 UTC)
- Expired
- Jun 1, 2014, 2:15 PM CDT
- In force
- 40 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Holt County, NE
The radar
The North Platte radar (KLNX), 185 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 1:42 PM CDT | HAIL 0.25 | 1 N Ewing, NE | PEA SIZE HAIL REPORTED. |
| Jun 1, 1:42 PM CDT | HAIL 0.88 | 1 Sw Ewing, NE | |
| Jun 1, 1:50 PM CDT | HAIL 0.5 | 3 N Ewing, NE | 1/4 TO 1/2 INCH DIAMETER HAIL...ALONG WITH VERY HEAVY RAINFALL AND WIND GUSTS ESTIMATED TO 50 MPH BY EWING FIRE DEPARTMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 6.6 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 833 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 989 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
997
WUUS53 KLBF 011835
SVRLBF
NEC089-011915-
/O.NEW.KLBF.SV.W.0038.140601T1835Z-140601T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
135 PM CDT SUN JUN 1 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 215 PM CDT
* AT 134 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EWING...AND
MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EWING AND PAGE.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 318 AND 328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4208 9843 4230 9861 4251 9831 4250 9830
4243 9829 4218 9829
TIME...MOT...LOC 1835Z 223DEG 22KT 4224 9840
HAIL...1.00IN
WIND...60MPH
$$
BUTTLER1 follow-up statement
789
WWUS53 KLBF 011855
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
155 PM CDT SUN JUN 1 2014
NEC089-011905-
/O.CAN.KLBF.SV.W.0038.000000T0000Z-140601T1915Z/
HOLT NE-
155 PM CDT SUN JUN 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOLT COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4208 9843 4230 9861 4251 9831 4250 9830
4243 9829 4218 9829
TIME...MOT...LOC 1855Z 223DEG 22KT 4233 9829
$$
BUTTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 12:41 PM CDT, 54 minutes earlier.
Area forecast discussion, Jun 1, 12:41 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1241 PM CDT SUN JUN 1 2014 .SYNOPSIS... ISSUED AT 355 AM CDT SUN JUN 1 2014 ANALYSIS OF THE 07Z MSL DATA SHOWED A FRONT/BOUNDARY TRACING A SERPENTINE PATH ACROSS SOUTHERN SOUTH DAKOTA TO A LOW IN SOUTHWEST SOUTH DAKOTA THEN THROUGH THE WESTERN NEBRASKA SANDHILLS TO A LOW CENTERED NEAR DENVER. ANOTHER STRONGER FRONT EXTENDED FROM THE SOUTH DAKOTA LOW TO ANOTHER LOW IN SOUTH CENTRAL WYOMING. BOTH THE AMSU AND GOES DERIVED PRECIPITABLE WATER IMAGERY SHOWED ABUNDANT MOISTURE (35-40MM) EAST OF A VALENTINE-LEXINGTON LINE. COMBINING THOSE PRODUCTS WITH LOW LEVEL WIND SHOWS A SECONDARY MOISTURE PLUME EXTENDING INTO SOUTHWEST NEBRASKA. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 355 AM CDT SUN JUN 1 2014 THE BIG CHALLENGE TODAY IS THE POSSIBILITY OF SEVERE THUNDERSTORMS AND THE EXTENT AND TIMING. FROM THE INITIAL CONDITIONS...IT CAN BE SEEN THAT A SPLIT MOISTURE TRAJECTORY EXTENDS NORTH ACROSS THE EASTERN HALF OF NEBRASKA ALL THE WAY INTO WESTERN MINNESOTA AND THE EASTERN DAKOTAS. THE SECOND BRANCH SHOULD DELIVER (25-35MM) MOISTURE INTO SOUTHWEST NEBRASKA THIS MORNING. THE BULGE OF THE WEAKER BOUNDARY THIS MORNING SHOULD PROVIDE A FOCUS FOR STORM DEVELOPMENT IN THE WESTERN SANDHILLS AND CENTRAL NEBRASKA. LOOKING AT THE HIGHER RESOLUTION SHORT TERM MODELS...IT APPEARS THAT THE COMBINATION OF DEEP SHEAR AND CONVECTIVE POTENTIAL ENERGY WOULD BE MOST FAVORABLE FOR CENTRAL AND SOUTHWEST NEBRASKA FROM ABOUT 18Z THROUGH 00Z WITH THE SEVERE POTENTIAL SHIFTING TO CENTRAL AND SOUTH CENTRAL NEBRASKA BY 03Z. THEREFORE...OUR HIGHER CONFIDENCE LIES WITH SEVERE THUNDERSTORMS SOUTH OF A LINE FROM ONEILL THROUGH MULLEN TO ALLIANCE. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 355 AM CDT SUN JUN 1 2014 THIS PORTION OF THE FORECAST CONTINUES TO BE PLAGUED WITH CHANCES FOR SHOWERS AND THUNDERSTORMS...WITH COOLER TEMPERATURES EXPECTED FOR MUCH OF THE WEEK. THE UPPER LEVEL PATTERN WILL BE SHIFTING THROUGH THE FIRST PART OF THE WORK WEEK AS THE RIDGE OVER THE EASTERN CONUS BREAKS DOWN WITH THE EASTWARD ADVANCEMENT OF THE SHORTWAVE TROUGH NOW OVER IDAHO AND UTAH. AFTER AN ACTIVE DAY SUNDAY...THE COLD FRONT WILL HAVE PUSHED THROUGH THE ENTIRE FORECAST AREA BY 12Z MONDAY. THE AIR WILL BE MUCH DRIER BEHIND THE FRONT...WITH PRECIPITABLE WATER VALUES AT 80 TO 90 PERCENT OF NORMAL AND DEWPOINTS DOWN INTO THE 40S. WITH THE DRIER AIR IN PLACE...A DRY DAY IS EXPECTED MONDAY...AS WELL AS A COOLER DAY WITH THE WARM AIR BEING SLOW TO START TO COME BACK NORTH. BY 00Z TUESDAY THE SHORTWAVE TROUGH OVER THE NORTHERN PLAINS WILL HAVE MOVED INTO MINNESOTA...ALLOWING WEAK RIDGING TO START TO BUILD IN OVER THE HIGH PLAINS...WITH WINDS BEGINNING TO TURN BACK TO THE SOUTH TO START THE RETURN OF WARM AND MORE MOIST AIR. HOWEVER...THIS WON/T HAPPEN UNTIL LATE IN THE AFTERNOON...BUT DESPITE THE COOLER AIR MASS IN PLACE...WITH STRONG JUNE SUNSHINE EXPECTED...SHOULD STILL GET HIGHS IN THE UPPER 70S AND LOW 80S ACROSS THE AREA. MODEL SOLUTIONS ARE IN GOOD AGREEMENT COMBINING THE SHORTWAVE NOW OFF THE WASHINGTON/OREGON COAST WITH THE UPPER LOW OUT IN THE PACIFIC AS THEY BOTH APPROACH THE CALIFORNIA COAST TONIGHT. THE WAVE WILL WEAKEN ON TUESDAY AS IT MOVES INTO THE CENTRAL ROCKIES...BUT THERE WILL BE ENOUGH ENERGY EJECTING OUT OF THE SOUTHWEST FLOW INTO THE CENTRAL PLAINS TO KEEP PLENTY OF LIFT ONGOING THROUGH MONDAY NIGHT AND TUESDAY. CONTINUED THE CHANCES FOR SHOWERS AND THUNDERSTORMS MONDAY NIGHT STARTING IN THE FAR SOUTHWEST IN THE EVENING THEN EXPANDING NORTH AND EAST OVERNIGHT. AS THE PREVIOUSLY MENTIONED SHORTWAVE MOVES INTO THE ROCKY MOUNTAINS...LEE-SIDE CYCLOGENESIS WILL OCCUR OVER COLORADO. THIS WILL BRING ABOUT SOUTHERLY FLOW IN THE LOW LEVELS INTO NEBRASKA...AND WITH THE SURFACE HIGH OVER THE DEEP SOUTH...THE GULF WILL BE OPEN SO WILL HAVE A STRONG PATH OF MOISTURE INTO THE FORECAST AREA THROUGH THE SOUTHERN PLAINS. THE NOCTURNAL LOW LEVEL JET WILL ALSO PICK UP MONDAY NIGHT...WHICH WILL INITIALLY BE FOCUSED OVER THE FAR SOUTHWEST BUT WILL VEER EAST BY 12Z. THE SOUTHERLY FLOW WILL THEN PUSH A STRONG WARM FRONT INTO NEBRASKA ON TUESDAY. EASTERLY SURFACE FLOW NORTH OF THE FRONT IS EXPECTED TO BRING HIGHER MOISTURE INTO WESTERN NEBRASKA...WITH MOST MODELS SHOWING 50S...60S...AND PERHAPS EVEN A FEW 70 DEGREE DEWPOINTS. THIS MOISTURE WILL COMBINE WITH THE AIR LIFTING OVER THE WARM FRONT TO PROVIDE THE FOCUS FOR THUNDERSTORM DEVELOPMENT ON TUESDAY. BY TUESDAY AFTERNOON...NEBRASKA WILL BE SITTING IN THE VICINITY OF THE COUPLED LIFT AREA OF THE JET...BEING IN THE LEFT EXIT AND RIGHT ENTRANCE BETWEEN THE NORTHERN AND SOUTHERN STREAMS. WITH THE MOISTURE AND LIFT FROM BOTH THE LARGE SCALE...AND FRONTAL SYSTEMS HAVE PRETTY HIGH CONFIDENCE ON PRECIPITATION CHANCES FOR TUESDAY AND DID INCREASE THEM SLIGHTLY. AS FOR SEVERE POTENTIAL...THE DEEP LAYER SHEAR WILL STRENGTHEN SIGNIFICANTLY...AS THE GFS SHOWS VALUES OF 50-80KTS...AND WITH DECENT INSTABILITY ACROSS THE AREA THERE WILL BE POTENTIAL FOR ORGANIZED STRONG TO SEVERE STORMS ALONG AND NORTH OF THE WARM FRONT WHICH LOOKS TO ENCOMPASS MUCH OF THE LOCAL FORECAST AREA. ALSO...NORTH OF THE FRONT TEMPERATURES WILL BE COOLER...WITH HIGHS ONLY IN THE LOW 70S. HOWEVER...IN THE WARM SECTOR A STRONG DRYLINE WILL MOVE EASTWARD AND AREAS BEHIND THAT LINE WILL SEE TEMPERATURES SKY ROCKET WITH VERY DRY CONDITIONS. DID INCREASE HIGHS OVER THE SOUTHWEST SECTIONS OF THE FORECAST AREA INTO THE MID OR UPPER 80S TO ACCOUNT FOR THIS. AFTER TUESDAY THE UPPER LEVEL FLOW BECOMES FAIRLY ZONAL...WITH A MULTITUDE OF WEAK SHORTWAVE TROUGHS AND ENERGY MOVING OVER THE CENTRAL PLAINS. THERE ARE QUITE A BIT OF DIFFERENCES ON TIMING AND LOCATION OF MANY OF THESE WEAK SYSTEMS SO CONFIDENCE IS NOT HIGH BEYOND TUESDAY ON PRECIPITATION CHANCES. TRIED TO PROVIDE BETTER TIMING FOR PRECIPITATION CHANCES...BUT WITH THE LOW CONFIDENCE ON THE TIMING...A CONSENSUS APPROACH PUTS CHANCES FOR RAIN EVERY DAY IN THE FORECAST. THIS WILL LIKELY BE ABLE TO BE MODIFIED IN FUTURE FORECASTS. IN ADDITION TO THE DAILY CHANCES FOR RAIN...TEMPERATURES WILL BE COOLER FOR MUCH OF THE WEEK. THE FLATTER UPPER LEVEL FLOW WILL KEEP THE WARM AIR ACROSS THE SOUTHERN HALF OF THE COUNTRY...ALLOWING THE COOLER AIR OUT OF CANADA TO COME SOUTH ACROSS THE NORTHERN HALF OF THE COUNTRY THROUGH THE WORK WEEK. TEMPERATURES WILL BE NEAR OR BELOW NORMAL FOR WEDNESDAY AND BEYOND. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1229 PM CDT SUN JUN 1 2014 VARIABLE CEILINGS AND VISIBILITY EXPECTED THROUGH 20Z AS THUNDERSTORMS CONTINUE TO DEVELOP AND MOVE NORTHEAST...TO PRODUCE MARGINAL VISUAL FLIGHT RULES AT TERMINALS KLBF AND KVTN. AS THE CONVECTION MOVES NORTHEAST ANOTHER ROUND OF STORMS ARE EXPECTED ACROSS SOUTHWEST NEBRASKA THIS AFTERNOON. THE ONGOING CONVECTION MAY BE A GAME CHANGER WHERE VISUAL FLIGHT RULES EXPECTED...BUT THAT MAY CHANGE AS THE BOUNDARY LAYER MOISTENS FOR THE POTENTIAL FOR STRATUS BEYOND 03Z. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...SPRINGER SHORT TERM...SPRINGER LONG TERM...BROOKS AVIATION...KECK
Hazardous weather outlook, Jun 1, 10:41 AM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1041 AM CDT SUN JUN 1 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-021545- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1041 AM CDT SUN JUN 1 2014 /941 AM MDT SUN JUN 1 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. A COMPLEX OF THUNDERSTORMS WILL MOVE ACROSS NORTH CENTRAL NEBRASKA THIS AFTERNOON. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE WITH SOME OF THESE STORMS. IN ADDITION VERY HEAVY RAIN IS LIKELY WHICH COULD CAUSE SOME LOCALIZED MINOR FLOODING. FARTHER TO THE SOUTH ACROSS SOUTHWEST NEBRASKA...OTHER STORMS ARE LIKELY TO DEVELOP THIS AFTERNOON ALONG AN OUTFLOW BOUNDARY PUSHING INTO THAT AREA FROM THE STORMS TO THE NORTH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS. IN ADDITION...A TORNADO CANNOT BE RULED OUT. STORMS SHOULD END BY LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE EACH DAY THIS WEEK BEGINNING MONDAY NIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) TAYLOR
In the hours before
Local storm report, Jun 1, 12:28 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1228 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 PM HEAVY RAIN NORTH PLATTE 41.13N 100.77W
06/01/2014 U0.00 INCH LINCOLN NE NWS EMPLOYEE
ESTIMATED 18-24 INCHES WATER ON SOME ROADS IN TOWN
&&
SNIVELYSpecial weather statement, Jun 1, 1:08 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 108 PM CDT SUN JUN 1 2014 NEZ010-029-011900- HOLT NE-WHEELER NE- 108 PM CDT SUN JUN 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHEELER AND SOUTHEASTERN HOLT COUNTIES UNTIL 200 PM CDT... AT 104 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF CHAMBERS TO 11 MILES NORTHWEST OF BARTLETT...AND MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CHAMBERS... EWING... FOUR CORNERS... CUMMINSVILLE... GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA... KNIEVELS CORNER... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 320 AND 328. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
Local storm report, Jun 1, 1:25 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
125 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HEAVY RAIN 8 WSW CALLAWAY 41.25N 100.06W
06/01/2014 M0.72 INCH CUSTER NE CO-OP OBSERVER
RAINFALL OCCURRED IN A 25 MINUTE PERIOD. NO HAIL. WIND
GUSTS TO 45 MPH.
&&
CARMELLLocal storm report, Jun 1, 1:26 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
126 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HEAVY RAIN 2 W NORTH PLATTE 41.13N 100.81W
06/01/2014 M1.40 INCH LINCOLN NE NWS EMPLOYEE
1.40 INCHES OF RAINFALL THROUGH 125 PM CDT.
&&
CARMELLSpecial weather statement, Jun 1, 1:26 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 126 PM CDT SUN JUN 1 2014 NEZ010-011915- HOLT NE- 126 PM CDT SUN JUN 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOLT COUNTY UNTIL 215 PM CDT... AT 123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF EWING...OR 20 MILES SOUTH OF ONEILL...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... INMAN... EWING... PAGE... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 312 AND 328. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
Local storm report, Jun 1, 1:29 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
129 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM HEAVY RAIN LYNCH 42.83N 98.47W
06/01/2014 M1.00 INCH BOYD NE CO-OP OBSERVER
STORM TOTAL RAINFALL SO FAR AT LYNCH.
&&
CARMELLThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 12:32 AM CDT | Severe Thunderstorm Warning | LBF | Grant, Hooker | 43 min |
| Jun 1, 10:13 AM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, McPherson | 47 min |
| Jun 1, 12:27 PM CDT | Areal Flood Advisory | LBF | Lincoln | 3 hr |
| Jun 1, 2:01 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 44 min |
| Jun 1, 6:01 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 44 min |
| Jun 1, 6:42 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 48 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.